کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4638563 1632009 2015 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A novel method for nonlinear boundary value problems
ترجمه فارسی عنوان
یک روش جدید برای مشکلات مرزی غیر خطی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
چکیده انگلیسی

In this paper, a novel numerical method is proposed for solving nonlinear boundary value problems. This method is based on a combination of the reproducing kernel and least squares methods. So the accuracy of this method is improved. We have proved the uniform convergence of the approximate solution unun by convergence of unun in W3[a,b]W3[a,b]. Numerical results obtained by using the scheme show that the numerical scheme is feasible and effective.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 282, July 2015, Pages 77–82
نویسندگان
, ,